MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH II PORT; PORT ANCATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC PORT-A-CATH II PORT; PORT ANCATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4055-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.E4 was unknown.No information has been received to date.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device leaked from the catheter on three (3) occasions.No patient injury was reported.

Brand Name
DELTEC PORT-A-CATH II PORT
Common Device Name
PORT ANCATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15406492
Report Number3012307300-2022-18788
Device Sequence Number5653372
Product Code LJT
UDI-Device Identifier10610586023552
UDI-Public10610586023552
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K962695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2024
Device Model Number21-4055-24
Device Catalogue Number21-4055-24
Device Lot Number3860075
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown